Pacific Journal of Mathematics

Linear transformations on Grassman spaces.

R. Westwick

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1123-1127.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034005

Mathematical Reviews number (MathSciNet)
MR0167493

Zentralblatt MATH identifier
0136.16402

Subjects
Primary: 15.90

Citation

Westwick, R. Linear transformations on Grassman spaces. Pacific J. Math. 14 (1964), no. 3, 1123--1127. https://projecteuclid.org/euclid.pjm/1103034005


Export citation

References

  • [1] Wei-Liang Chow, On the Geometry of Algebraic Homogeneous Spaces, Annals of Math., 50 (1949), 32-67.